Could Ru-58841 Be Causing Chest Side Effects? | Page 7 | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Could Ru-58841 Be Causing Chest Side Effects?

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by bucksins6x, Jul 6, 2020.

  1. bucksins6x

    bucksins6x Established Member My Regimen

    Joined:
    Oct 31, 2019
    Messages:
    301
    Likes Received:
    54
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen
    3 days in with the meds, side effects at 50% of what they were. Hopefully it continues to improve but so far so good I think.
     
  2. bucksins6x

    bucksins6x Established Member My Regimen

    Joined:
    Oct 31, 2019
    Messages:
    301
    Likes Received:
    54
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen
  3. bucksins6x

    bucksins6x Established Member My Regimen

    Joined:
    Oct 31, 2019
    Messages:
    301
    Likes Received:
    54
    Dislikes Received:
    7
    My Regimen:
    My Regimen
    My Regimen
    Update: In case anyone was wondering, the GERD meds didn’t do much and the sides continued. I’ve stopped RU-58841 for a week now and am feeling better by the day but the sides are very occasionally still there but it’s definitely getting much better. I don’t recommend this drug for safety but I know not everyone will get sides but it’s definitely not what I’d call “safe”.
    I’m looking into oh-flut and fluridil. If anyone has anyone recommendations for something I can try (looking for a topical aa or really anything) fee free to let me know. Thanks
     

Share This Page